Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On induced projective indecomposable modules


Authors: Peter Sin and Wolfgang Willems
Journal: Proc. Amer. Math. Soc. 105 (1989), 793-801
MSC: Primary 20C20; Secondary 20D10
MathSciNet review: 938914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known theorem of Fong states that over large enough fields of any characteristic, the principal indecomposable modules of a soluble finite group are induced from subgroups of order prime to the characteristic. It is shown that this property in fact characterises soluble finite groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20, 20D10

Retrieve articles in all journals with MSC: 20C20, 20D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0938914-1
PII: S 0002-9939(1989)0938914-1
Article copyright: © Copyright 1989 American Mathematical Society